Hello all!! - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 7 of 7

Thread: Hello all!!

  1. #1
    Junior Member
    Join Date
    Jun 2010
    Posts
    4

    Default Hello all!!

    Hello everybody.

    I am 22. I knew I was losing my hair years ago. Although, with some of the right hair gel and keeping it clean, I guess I never minded. This year, I am newly single and have noticed how bad it has gotten. So I went and seen someone. Already knowing about finasteride, minoxidil and nizoral. I left the place with a prescription for proscar etc. I cut them up into 4 pieces and take one every night. Not even two weeks later, it is now sunday night. On friday night, I started getting pains, weird pains, around my left testicle. I wouldn't describe this as painful. Maybe a little and only sometimes. This sensation has happened non stop since friday night. I haven't taken any finasteride since. I am obsessed with keeping my hair/ improving it. That if the pain stops then maybe a week later I would start again.

    Any advice/ stories would be very helpful? I have searched the internet and read stories ALL weekend. Some terrifying. Some saying that it will stop.

  2. #2
    Senior Member KeepTheHair's Avatar
    Join Date
    Mar 2010
    Location
    HAIRMAX LASERCOMB = SCAM
    Posts
    1,215

    Default

    A lot of people get the ball ache thing. I would just continue using the drug.


    Welcome to the forums.

  3. #3
    Junior Member
    Join Date
    Jun 2010
    Posts
    4

    Default

    Hey, thanks.

    Have you any experience with this?? It's not too pleasant and is really worrying me. A non stop feeling for 48hours. Surely it is not a good idea to continue using it! I had noticed erections had decreased a little but I read this to be not such a serious side effect. However, it says testicular pain is serious and a doctor should be seen immediately!

  4. #4
    Member
    Join Date
    Mar 2009
    Posts
    83

    Default

    At least its a sign you have genuine meds and that they will most likely help you.

    I guess you should go back to doctor and mention it... hopefully pains will pass.

  5. #5
    Member
    Join Date
    Jun 2010
    Posts
    56

    Default

    Hey man.
    I've been on prop for about a month soon. Until this point i've had some sensation in my testicles. Not pain though, but i definately could feel something going on. Im justing taking it as a sign that the meds are working and riding it out. I've read about a whole lot who has experienced these things and it seems that it always go away after a while.
    But if you are really uncomfortable with it, i definately think you should consult your doctor.
    Good luck.

  6. #6
    Junior Member
    Join Date
    Jun 2010
    Posts
    4

    Default

    Non stop everyday for a month? Does it effect you?

  7. #7
    Member
    Join Date
    Jun 2010
    Posts
    56

    Default

    No not nonstop. Just once in a while. But it doesn't really bother me. It just feel like when you haven't gotten your load off in a while

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Minoxidil Sexual side effects
03-15-2017 07:48 PM
by Xeux
Last Post By An Man
Today 04:09 PM
Rogaine or lipogaine
02-18-2016 04:26 PM
Last Post By Vind
Today 03:31 PM
custom vs stock hair system
Today 05:06 AM
Last Post By grincher
Today 02:06 PM
The Bald Truth LIVE Friday June 22nd, 2018
Today 01:50 PM
Last Post By JoeTillman
Today 01:50 PM
my hair transplant experience
Yesterday 02:12 AM
Last Post By Umutsly13
Today 04:52 AM
Dr Tayfun Oguzoglu or Dr Emrah Cinik?
05-23-2018 08:39 PM
Last Post By LostSoldier
Today 01:29 AM